Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pointwise multipliers of Calderón-Lozanovskiǐ spaces
Institute of Mathematics of Electric Faculty, Poznań University of Technology.
Institute of Mathematics of Electric Faculty, Poznań University of Technology.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2013 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 286, no 8-9, 876-907 p.Article in journal (Refereed) Published
Abstract [en]

Several results concerning multipliers of symmetric Banach function spaces are presented firstly. Then the results on multipliers of Calderón-Lozanovskiǐ spaces are proved. We investigate assumptions on a Banach ideal space E and three Young functions φ1, φ2 and φ, generating the corresponding Calderón-Lozanovskiǐ spaces so that the space of multipliers of all measurable x such that x y ∈ Eφ for any can be identified with . Sufficient conditions generalize earlier results by Ando, O'Neil, Zabreǐko-Rutickiǐ, Maligranda-Persson and Maligranda-Nakai. There are also necessary conditions on functions for the embedding to be true, which already in the case when E = L1, that is, for Orlicz spaces give a solution of a problem raised in the book 26. Some properties of a generalized complementary operation on Young functions, defined by Ando, are investigated in order to show how to construct the function φ2 such that . There are also several examples of independent interest.

Place, publisher, year, edition, pages
2013. Vol. 286, no 8-9, 876-907 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-4610DOI: 10.1002/mana.201100156Local ID: 294ad3d4-3e31-43e3-86ef-a52af5268eb2OAI: oai:DiVA.org:ltu-4610DiVA: diva2:977484
Note
Validerad; 2013; 20130102 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(353 kB)14 downloads
File information
File name FULLTEXT01.pdfFile size 353 kBChecksum SHA-512
d6b83bc38aab0fdfce5876d6582c57173ba01103f182ecbcc7beed0e53e560a6d4d5d10885d83a4cd556fdfdb99ea1f5e5acc4871077772b293a0989988150aa
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Mathematische Nachrichten
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 14 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf